# SDR ABXA200910300060

- Difficulty date: October 28, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 48,047 hours, 39,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL VERTICAL CHORD AT LBL 25 AND STA 287 IS CRACKED IN RADIUS APP .687 INCH IN LENGTH.  LOCATED 11.5 INCHES BELOW W/W CEILING PNL.  REPAIRED VERTICAL CHORD AT LBL 25 AND STA 287 IAW B767 SRM 51-70-12.
